On equations in words and lengths with endomorphisms
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1992), pp. 30-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_8_a3,
author = {V. G. Durnev},
title = {On equations in words and lengths with endomorphisms},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {30--34},
year = {1992},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_8_a3/}
}
V. G. Durnev. On equations in words and lengths with endomorphisms. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1992), pp. 30-34. http://geodesic.mathdoc.fr/item/IVM_1992_8_a3/